See Alike in...

Alike App

Browser

Kaislyn

437d

Does anyone have any tips for helping steroid withdrawal? My doctor put me on a HIGH dose of prednisone for 5 days and didn’t taper me off, so I am miserable with headaches, brain zaps, and nausea. Any suggestions to ease the uncomfy feelings would be amazing!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion